# SDR SWIA201023636

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 15,614 hours, 9,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Stand Off
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY NR 2 PACK WATER EJECTOR LINE STANDOFF BROKEN CAUSING DAMAGE TO ADJACENT STRINGER AND INTERCOSTAL.  (FLT 6567)  REPAIRED PER REO 670-53-61-558.
